Skip to main page content
U.S. flag

An official website of the United States government

Dot gov

The .gov means it’s official.
Federal government websites often end in .gov or .mil. Before sharing sensitive information, make sure you’re on a federal government site.

Https

The site is secure.
The https:// ensures that you are connecting to the official website and that any information you provide is encrypted and transmitted securely.

Access keys NCBI Homepage MyNCBI Homepage Main Content Main Navigation

Search Page

My NCBI Filters
Results by year

Table representation of search results timeline featuring number of search results per year.

Year Number of Results
1965 1
1966 3
1967 4
1968 8
1969 8
1970 6
1971 11
1972 11
1973 7
1974 11
1975 12
1976 12
1977 9
1978 17
1979 16
1980 11
1981 16
1982 20
1983 33
1984 32
1985 39
1986 34
1987 52
1988 33
1989 64
1990 51
1991 62
1992 62
1993 46
1994 81
1995 67
1996 64
1997 80
1998 74
1999 58
2000 61
2001 72
2002 81
2003 77
2004 78
2005 87
2006 77
2007 105
2008 94
2009 111
2010 130
2011 91
2012 90
2013 99
2014 120
2015 101
2016 104
2017 132
2018 147
2019 177
2020 141
2021 114
2022 106
2023 12
Text availability
Article attribute
Article type
Publication date

Search Results

3,262 results
Results by year
Filters applied: . Clear all
Page 1
Fentanyl Overdose.
Walter K. Walter K. JAMA. 2023 Jan 10;329(2):184. doi: 10.1001/jama.2022.22462. JAMA. 2023. PMID: 36459152
Fentanyl-induced laryngospasm.
Hadi NG, Singh S. Hadi NG, et al. Anaesthesia. 1996 Jan;51(1):94. doi: 10.1111/j.1365-2044.1996.tb07675.x. Anaesthesia. 1996. PMID: 8669587 Free article. No abstract available.
Fentanyl-induced laryngospasm?
van den Bergh AA, Rozario CJ, Savva D. van den Bergh AA, et al. Anaesthesia. 1996 Aug;51(8):804. doi: 10.1111/j.1365-2044.1996.tb07931.x. Anaesthesia. 1996. PMID: 9424963 Free article. No abstract available.
3,262 results